# SDR USAA2012100500038

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 22,553 hours, 9,760 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT ENTRANCE PATH LIGHTING REMAINS ON AT ALL TIMES.  SWAPPED WIRES WITH EXIT SIGN, OPERATIONAL CHECK GOOD.
